Peter A. Hästö

From MaRDI portal
Revision as of 11:08, 7 October 2023 by Import231006081045 (talk | contribs) (Created automatically from import231006081045)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:558478

Available identifiers

zbMath Open hasto.peter-aWikidataQ63959956 ScholiaQ63959956MaRDI QIDQ558478

List of research outcomes





PublicationDate of PublicationType
A revised condition for harmonic analysis in generalized Orlicz spaces on unbounded domains2024-12-06Paper
Strategy flexibility in university mathematics2024-09-26Paper
Convergence of generalized Orlicz norms with lower growth rate tending to infinity2024-09-03Paper
Bloch estimates in non-doubling generalized Orlicz spaces2024-03-14Paper
Regularity theory for non-autonomous problems with a priori assumptions2023-10-30Paper
Monotonic approximation of differentiable convex functions with applications to general minimization problems2023-10-18Paper
A revised condition for harmonic analysis in generalized Orlicz spaces on unbounded domains2023-09-23Paper
Convergence of generalized Orlicz norms with lower growth rate tending to infinity2023-06-21Paper
Bounded variation spaces with generalized Orlicz growth related to image denoising2022-11-28Paper
A fundamental condition for harmonic analysis in anisotropic generalized Orlicz spaces2022-10-31Paper
Regularity theory for non-autonomous partial differential equations without Uhlenbeck structure2022-08-12Paper
Riesz spaces with generalized Orlicz growth2022-04-29Paper
Maximal regularity for local minimizers of non-autonomous functionals2022-03-29Paper
A fundamental condition for harmonic analysis in anisotropic generalized Orlicz spaces2022-02-22Paper
A proof of Hall's conjecture on length of ray images under starlike mappings of order α2022-01-28Paper
Minimizers of abstract generalized Orlicz--bounded variation energy2021-12-13Paper
Hölder continuity of $\omega$-minimizers of functionals with generalized Orlicz growth2021-11-01Paper
Regularity theory for non-autonomous partial differential equations without Uhlenbeck structure2021-10-27Paper
Higher integrability for parabolic systems with Orlicz growth2021-09-06Paper
Double phase image restoration2021-06-14Paper
The weak Harnack inequality for unbounded supersolutions of equations with generalized Orlicz growth2021-01-08Paper
Extension in generalized Orlicz spaces2020-07-17Paper
Characterization of generalized Orlicz spaces2020-05-13Paper
Calderón-Zygmund estimates in generalized Orlicz spaces2019-06-06Paper
Orlicz spaces and generalized Orlicz spaces2019-04-04Paper
Boundary regularity under generalized growth conditions2019-03-21Paper
Uniform convexity and associate spaces2019-03-01Paper
Maximal regularity for local minimizers of non-autonomous functionals2019-02-01Paper
The Riesz potential in generalized Orlicz spaces2019-02-01Paper
Local higher integrability of the gradient of a quasiminimizer under generalized Orlicz growth conditions2018-11-22Paper
Capacities in generalized Orlicz spaces2018-11-15Paper
Homogeneous variable exponent Besov and Triebel–Lizorkin spaces2018-08-31Paper
Extrapolation and interpolation in generalized Orlicz spaces2018-03-28Paper
Hölder regularity of quasiminimizers under generalized growth conditions2017-05-15Paper
Characterization of the variable exponent Sobolev norm without derivatives2017-05-10Paper
Geometric properties of \(\varphi \)-uniform domains2017-05-03Paper
Generalized Orlicz spaces and related PDE2016-07-08Paper
Solution of two conjectures of Klén, Lindén, Vuorinen and Wang2016-06-10Paper
Corrigendum to ``The maximal operator on generalized Orlicz spaces2016-05-11Paper
Point-wise behavior of the Geman-McClure and the Hebert-Leahy image restoration models2016-03-09Paper
The maximal operator on generalized Orlicz spaces2015-11-11Paper
Riesz and Wolff potentials and elliptic equations in variable exponent weak Lebesgue spaces2015-04-21Paper
Maximal Operator in Variable Exponent Lebesgue Spaces on Unbounded Quasimetric Measure Spaces2015-04-10Paper
Interpolation in variable exponent spaces2014-09-25Paper
The maximal operator on weighted variable Lebesgue spaces2013-10-21Paper
Foreword: Trends in modern complex analysis2013-10-10Paper
Critical variable exponent functionals in image restoration2012-11-15Paper
Gromov hyperbolicity of Denjoy domains through fundamental domains2012-09-17Paper
https://portal.mardi4nfdi.de/entity/Q29019182012-07-31Paper
Gromov hyperbolicity of Denjoy domains with hyperbolic and quasihyperbolic metrics2012-04-03Paper
The strong minimum principle for quasisuperminimizers of non-standard growth2011-10-28Paper
Boundedness of solutions of the non-uniformly convex, non-standard growth Laplacian2011-10-12Paper
Iterated maximal functions in variable exponent Lebesgue spaces2011-08-16Paper
Uniformly separated sets and Gromov hyperbolicity of domains with the quasihyperbolic metric2011-04-08Paper
Lebesgue and Sobolev spaces with variable exponents2011-02-22Paper
Harnack's inequality and the strong \(p(\cdot )\)-Laplacian2011-01-14Paper
Equivalence of the Apollonian and its inner metric2010-06-25Paper
"Mappings of Finite Distortion and PDE with Nonstandard Growth"2010-06-17Paper
SOBOLEV INEQUALITIES FOR ORLICZ SPACES OF TWO VARIABLE EXPONENTS2010-05-26Paper
Overview of differential equations with non-standard growth2010-05-25Paper
Gromov hyperbolic equivalence of the hyperbolic and quasihyperbolic metrics in Denjoy domains2010-04-13Paper
Besov spaces with variable smoothness and integrability2010-02-24Paper
Comparative Gromov hyperbolicity results for the hyperbolic and quasihyperbolic metrics2010-02-19Paper
Starlikeness of the Gaussian hypergeometric functions2010-02-19Paper
Packing sets of patterns2009-12-01Paper
The \(p(x)\)-Laplacian and applications2009-11-18Paper
Local-to-global results in variable exponent spaces2009-09-29Paper
https://portal.mardi4nfdi.de/entity/Q33986582009-09-29Paper
https://portal.mardi4nfdi.de/entity/Q33986592009-09-29Paper
https://portal.mardi4nfdi.de/entity/Q33989192009-09-29Paper
https://portal.mardi4nfdi.de/entity/Q51918562009-08-08Paper
Harnack's inequality for \( p(\cdot\))-harmonic functions with unbounded exponent \(p\)2009-04-14Paper
Function spaces of variable smoothness and integrability2009-04-08Paper
https://portal.mardi4nfdi.de/entity/Q36161252009-03-24Paper
Isometries of the quasihyperbolic metric2008-11-14Paper
Sobolev inequalities with variable exponent attaining the values 1 and \(n\)2008-09-25Paper
Minimizers of the variable exponent, non-uniformly convex Dirichlet energy2008-03-14Paper
Inequalities of generalized hyperbolic metrics2008-03-14Paper
On the existence of minimizers of the variable exponent Dirichlet energy integral2008-03-06Paper
Variable exponent Sobolev spaces on metric measure spaces2008-01-14Paper
https://portal.mardi4nfdi.de/entity/Q54315322007-12-11Paper
https://portal.mardi4nfdi.de/entity/Q54267742007-11-13Paper
Variable exponent trace spaces2007-10-23Paper
An obstacle problem and superharmonic functions with nonstandard growth2007-10-01Paper
On the density of continuous functions in variable exponent Sobolev space2007-08-07Paper
The Apollonian Metric: The Comparison Property, Bilipschitz Mappings and Thick Sets2007-08-01Paper
Some inequalities related to the analysis of electricity auctions2007-06-29Paper
https://portal.mardi4nfdi.de/entity/Q34462232007-06-14Paper
https://portal.mardi4nfdi.de/entity/Q34329132007-04-19Paper
The maximal operator in Lebesgue spaces with variable exponent near 12007-03-20Paper
The Dirichlet energy integral and variable exponent Sobolev spaces with zero boundary values2006-12-06Paper
Sobolev embeddings in metric measure spaces with variable dimension2006-10-16Paper
Isometries of relative metrics2006-08-01Paper
Statistical manifold as an affine space: a functional equation approach2006-06-30Paper
https://portal.mardi4nfdi.de/entity/Q33740042006-03-09Paper
Gromov hyperbolicity of the $j_G$ and ${\tilde \jmath }_G$ metrics2006-02-17Paper
Apollonian isometries of planar domains are Möbius mappings2006-01-03Paper
https://portal.mardi4nfdi.de/entity/Q53152032005-09-07Paper
https://portal.mardi4nfdi.de/entity/Q53110812005-08-22Paper
The Apollonian metric: quasi-isotropy and Seittenranta's metric2005-07-06Paper
https://portal.mardi4nfdi.de/entity/Q46759742005-05-06Paper
The Apollonian metric: limits of the comparison and bilipschitz properties2005-04-29Paper
Variable exponent Lebesgue spaces on metric spaces: the Hardy-Littlewood maximal operator2005-04-22Paper
The Apollonian inner metric2005-03-21Paper
Isometries of the Half-Apollonian Metric2005-03-08Paper
Fuglede's theorem in variable exponent Sobolev space2005-03-07Paper
A new weighted metric: the relative metric. II2005-01-26Paper
Distortion in the spherical metric under quasiconformal mappings2004-11-16Paper
A capacity approach to the Poincaré inequality and Sobolev imbeddings in variable exponent Sobolev spaces2004-11-01Paper
Sobolev capacity of the space \(W^{1,p(\cdot)} (\mathbb{R}^n)\)2004-10-28Paper
The Dirichlet energy integral on intervals in variable exponent Sobolev spaces2004-06-15Paper
https://portal.mardi4nfdi.de/entity/Q44637692004-06-08Paper
https://portal.mardi4nfdi.de/entity/Q44642822004-05-27Paper
Packing patterns into words2004-02-05Paper
https://portal.mardi4nfdi.de/entity/Q44396482003-12-15Paper
https://portal.mardi4nfdi.de/entity/Q44123362003-11-30Paper
The packing density of other layered permutations2003-05-13Paper
A new weighted metric: the relative metric. I2003-02-11Paper
Inequalities of relative weighted metrics2002-01-22Paper
On descents in standard Young tableaux2001-01-09Paper

Research outcomes over time

This page was built for person: Peter A. Hästö